# SDR FDEA201610143617

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2161
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN STRUCTURE AT APU EXHAUST UNDER FAIRING 347DF FOUND CORRODED.  AFT FUSELAGE SKIN STRUCTURE AT APU EXHAUST UNDER FAIRING 347DF FOUND CORRODED, BS 2161 BETWEEN LONGERONS L33 - L35R.  CORROSION REMOVED IAW SRM 51-21-01-0G AND FOUND OUT OF LIMITS IAW SRM 53-70-01-2R REPAIR 3 FIG 20.   REPAIRED IAW SRM 53-70-01-2R REPAIR 3 FIG 201. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
